# SDR SWAA990425

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Engine: Ge CFM563B1
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: WL203EED8
- Condition: Faulty
- Location: Nr 1 Fuel Flow
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL FLOW INDICATOR DROPPED TO ZERO ON TAKEOFF ROLL, ALL OTHER ENG INDICATIONS NORMAL.  RETURNED TO NORMAL FUEL FLOW INDICATION DURING ROTATION.  REPLACED THE NR 1 FUEL FLOW INDICATOR PER MM.
